Publicaciones en revistas

  • Massanet, S.; Torrens, J., "Characterization of fuzzy implication functions with a continuous natural negation satisfying the law of importation with a given t-norm", "IEEE Transactions on Fuzzy Systems", Volumen 25, Número 1, Páginas 100-113, 2017. Artículo.
  • Yong Sua; Hua-Wen Liu; J. V. Riera; D. Ruiz-Aguilera; J. Torrens, "The distributivity equation for uninorms revisited", "Fuzzy Sets and Systems", 2017. Artículo en prensa.
  • Massanet, S.; Recasens, J.; Torrens, J., "Fuzzy Implication functions based on powers of continuous t-norms" [Publicación online], "International Journal of Approximate Reasoning", Volumen 83, Páginas 265-279, 2017. Artículo.
  • Massanet, S.; Pradera, A.; Ruiz-Aguilera, D; Torrens, J., "From Three to one: Equivalence and characterization of material implications derived from co-copulas, probabilistic S-implications and survival S-implications" [Publicación online], "Fuzzy Sets and Systems", Volumen 323, Páginas 103-116, 2017. Artículo.
  • Bibiloni, P.; González-Hidalgo, M.; Massanet, S., "General-purpose Curvilinear object detection with fuzzy mathematical morphology" [Publicació Online], "Applied Soft Computing", Volumen 60, Páginas 655-669, 2017. Artículo.
  • Yong Sua; Hua-Wen Liu; J. V. Riera; D. Ruiz-Aguilera; J. Torrens, "The migrativity equation for uninorms revisited", "Fuzzy Sets and Systems", Volumen 323, Páginas 56-78, 2017. Artículo.